Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 3,     Fall 2006

 

STABILITY ANALYSIS OF PERIODIC FOX
PRODUCTION MODELS
LEV IDELS

Abstract. In this paper we introduce a nonlinear Fox surplus production model in a periodic environment
                     
The existence and stability of the periodic solutions of nonautonomous nonlinear differential equation (A) are analyzed. Sufficient conditions are obtained for the global attractivity of positive periodic solutions. Our results extend those the well-known results recently obtained by Brauer [2] for a periodic Gompertzian model. We study the combined effects of periodically varying carrying capacity, inherent growth rates, and periodic harvesting of the population. Some numerical simulations illustrate how the Fox model is able to capture the trend in the data for Pacifc Ocean perch obtained by the Pacific Biological Station (Nanaimo, BC).

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)